SOLUTIONS TO THE YANG-BAXTER EQUATION FOR THE SPINOR REPRESENTATIONS OF Q-BL
HOU, BY; Ma ZQ(马中骐); MA, ZQ
刊名JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
1991
卷号24期号:7页码:1363-1377
学科分类Physics
DOI10.1088/0305-4470/24/7/014
通讯作者CHINESE ACAD SCI,GRAD SCH,BEIJING 100039,PEOPLES R CHINA ; INST HIGH ENERGY PHYS,BEIJING 100039,PEOPLES R CHINA ; CCAST WORLD LAB,BEIJING,PEOPLES R CHINA
文章类型Article
英文摘要In this paper, both trigonometric and rational solutions to the Yang-Baxter equation associated with the spinor representations of the quantum B1 universal enveloping algebras are obtained. The corresponding representations of the braid group and the link polynomials are also computed through a standard method. The quantum Clebsch-Gordan matrix, the quantum projectors and the solutions associated with the spinor representation of the quantum B3 are presented explicitly.
类目[WOS]Physics, Multidisciplinary ; Physics, Mathematical
研究领域[WOS]Physics
原文出处查看原文
语种英语
WOS记录号WOS:A1991FG43200014
引用统计
被引频次:2[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239315
专题中国科学院高能物理研究所_理论物理室_期刊论文
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
HOU, BY,Ma ZQ,MA, ZQ. SOLUTIONS TO THE YANG-BAXTER EQUATION FOR THE SPINOR REPRESENTATIONS OF Q-BL[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1991,24(7):1363-1377.
APA HOU, BY,马中骐,&MA, ZQ.(1991).SOLUTIONS TO THE YANG-BAXTER EQUATION FOR THE SPINOR REPRESENTATIONS OF Q-BL.JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,24(7),1363-1377.
MLA HOU, BY,et al."SOLUTIONS TO THE YANG-BAXTER EQUATION FOR THE SPINOR REPRESENTATIONS OF Q-BL".JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 24.7(1991):1363-1377.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
6489.pdf(437KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[HOU, BY]的文章
[马中骐]的文章
[MA, ZQ]的文章
百度学术
百度学术中相似的文章
[HOU, BY]的文章
[马中骐]的文章
[MA, ZQ]的文章
必应学术
必应学术中相似的文章
[HOU, BY]的文章
[马中骐]的文章
[MA, ZQ]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 6489.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。